# SDR SIMA2018082805003

- Difficulty date: April 5, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD L-SHAPE CORRODED AT FR 65-C/A-IN RF1 AT FR65, FWD L-SHAPE BLENDED, OUT OF LIMITS IAW ETN EM-53-272 AND OLD SEGMENT REMOVED IAW SRM 53-31-04. IN RF1 ATFR65, FWD L-SHAPE REPAIRED IAW SRM 53-31-04
